Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 298, Number 1

All articles in this issue are freely accessible.

The diagonal entries in the formula “quasitriangular $-$ compact $=$ triangular” and restrictions of quasitriangularity
Domingo A. Herrero.
Trans. Amer. Math. Soc. 298 (1986), 1-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857432
Decay with a rate for noncompactly supported solutions of conservation laws
Blake Temple.
Trans. Amer. Math. Soc. 298 (1986), 43-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857433
Surgery on codimension one immersions in $R^{n+1}$: removing $n$-tuple points
J. Scott Carter.
Trans. Amer. Math. Soc. 298 (1986), 83-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857434
On generalizing Boy’s surface: constructing a generator of the third stable stem
J. Scott Carter.
Trans. Amer. Math. Soc. 298 (1986), 103-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857435
Frobenius reciprocity and extensions of nilpotent Lie groups
Jeffrey Fox.
Trans. Amer. Math. Soc. 298 (1986), 123-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857436
Affine semigroups and Cohen-Macaulay rings generated by monomials
Ngô Viêt Trung and Lê Tuân Hoa.
Trans. Amer. Math. Soc. 298 (1986), 145-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857437
Polar classes and Segre classes on singular projective varieties
Shoji Yokura.
Trans. Amer. Math. Soc. 298 (1986), 169-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857438
Index filtrations and the homology index braid for partially ordered Morse decompositions
Robert Franzosa.
Trans. Amer. Math. Soc. 298 (1986), 193-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857439
Simplexwise linear untangling
David W. Henderson.
Trans. Amer. Math. Soc. 298 (1986), 215-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857440
Morse theory for codimension-one foliations
Steven C. Ferry and Arthur G. Wasserman.
Trans. Amer. Math. Soc. 298 (1986), 227-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857441
Dense imbedding of test functions in certain function spaces
Michael Renardy.
Trans. Amer. Math. Soc. 298 (1986), 241-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857442
Rational Moore $G$-spaces
Peter J. Kahn.
Trans. Amer. Math. Soc. 298 (1986), 245-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857443
Equivariant homology decompositions
Peter J. Kahn.
Trans. Amer. Math. Soc. 298 (1986), 273-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857444
On Brownian excursions in Lipschitz domains. I. Local path properties
Krzysztof Burdzy and Ruth J. Williams.
Trans. Amer. Math. Soc. 298 (1986), 289-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857445
Locally geodesically quasiconvex functions on complete Riemannian manifolds
Takao Yamaguchi.
Trans. Amer. Math. Soc. 298 (1986), 307-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857446
Simply-connected $4$-manifolds with a given boundary
Steven Boyer.
Trans. Amer. Math. Soc. 298 (1986), 331-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857447
The chromatic number of Kneser hypergraphs
N. Alon, P. Frankl and L. Lovász.
Trans. Amer. Math. Soc. 298 (1986), 359-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857448
On the Cauchy problem associated with the motion of a Bingham fluid in the plane
Jong Uhn Kim.
Trans. Amer. Math. Soc. 298 (1986), 371-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857449
Large-time behavior of solutions to a scalar conservation law in several space dimensions
Patricia Bauman and Daniel Phillips.
Trans. Amer. Math. Soc. 298 (1986), 401-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857450
Fixed sets of framed $G$-manifolds
Stefan Waner.
Trans. Amer. Math. Soc. 298 (1986), 421-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 857451